# SDR ASAA0380769

- Difficulty date: November 21, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 9957578501
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND RIGHT INBOARD FLAP LOWER SURFACE IS DENTED.  INSTALLED DOUBLER PER SRM 57-01.  (M)
